publication:

Extremal holomorphic maps and the symmetrized bidisc (2013)

Author(s): Agler J, Lykova ZA, Young NJ

      • Date: 26-10-12
      • Journal: Proceedings of the London Mathematical Society
      • Volume: 106
      • Issue: 4
      • Pages: 781-818
      • Publisher: Oxford University Press
      • Publication type: Article
      • Bibliographic status: Published
      Staff

      Dr Zinaida Lykova
      Reader in Pure Mathematics

      Professor Nicholas Young
      Senior Research Investigator

      • Telephone: +44 (0) 191 208 6479